MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS

IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS
Catalog Number 0006428
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The full number for the product in question is (b)(4).Immucor technical support used a remote electronic connection method on (b)(6) 2018 to assess the testing instrument in question.The test well images in question were visually positive.The immucor laboratory tested retention product on (b)(6) 2018, which performed as expected.(b)(4).
 
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpectedly negative antibody screen when using capture-r ready indicator red cells on a galileo echo instrument.

Brand Name
CAPTURE-R READY INDICATOR RED CELLS
Common Device Name
ANTIGLOBULIN COATED RED CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8126233
Report Number1034569-2018-00265
Device Sequence Number2262151
Product Code KSF
UDI-Device Identifier10888234000600
UDI-Public10888234000600
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
BK020053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/18/2018
Device Catalogue Number0006428
Device Lot Number221195
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR